# SDR AALA960194

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN GOUGED FORWARD OF LOWER FORWARD CORNER OF FORWARD CARGO DOOR CUT-OUT.  BLENDED GOUGE, PARENT MATERIAL .202 INCH THICK.  LOW POINT OF BLEND .143 INCH THICK.  APPROVED FOR CONTINUED SERVICE IN NOTED CONDITION BY ENGINEERING PER MRB 767-1110.    TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
